# SDR DALA2021112907334

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 94,700 hours, 42,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DOOR 1R SLIDE LANYARD HANGING DOWN. CORRECTIVE ACTION: SECURED LANYARD, OK FOR SVC. (7000760)
